Rule-extraction by backpropagation of polyhedra

Maire F. (1999) Rule-extraction by backpropagation of polyhedra. Neural Networks, 12 4-5: 717-725. doi:10.1016/S0893-6080(99)00013-1

Author Maire F.
Title Rule-extraction by backpropagation of polyhedra
Journal name Neural Networks   Check publisher's open access policy
ISSN 0893-6080
Publication date 1999
Sub-type Article (original research)
DOI 10.1016/S0893-6080(99)00013-1
Volume 12
Issue 4-5
Start page 717
End page 725
Total pages 9
Publisher Elsevier Science Ltd
Subject 1702 Cognitive Sciences
2800 Neuroscience
Keyword Artificial neural network
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 29 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 01:01:55 EST by System User